Closed-form solutions to Sylvester-conjugate matrix equations

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

28 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)95-111
Journal / PublicationComputers and Mathematics with Applications
Volume60
Issue number1
Publication statusPublished - Jul 2010

Abstract

Some explicit closed-form solutions of homogeneous and nonhomogeneous Sylvester-conjugate matrix equations are provided in this paper. One of the solutions is expressed in terms of controllability matrices and observability matrices. The proposed approach does not require all the coefficient matrices to be in any canonical forms and the solutions provide a significant degree of freedom which is represented by an arbitrarily chosen parameter matrix. By specifying the solutions of the homogeneous Sylvester-conjugate equation, some new expressions of the solutions of the normal Sylvester, normal Sylvester-conjugate and Sylvester equations are given. This fact reveals that the Sylveter-conjugate matrix equations are a more general class of some previously investigated matrix equations. © 2010 Elsevier Ltd. All rights reserved.

Research Area(s)

  • Closed-form solution, Controllability matrix, Observability matrix, Parametric expression, Sylvester-conjugate equation

Citation Format(s)

Closed-form solutions to Sylvester-conjugate matrix equations. / Wu, Ai-Guo; Feng, Gang; Duan, Guang-Ren; Wu, Wei-Jun.

In: Computers and Mathematics with Applications, Vol. 60, No. 1, 07.2010, p. 95-111.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal